MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM

MEDLINE INDUSTRIES, LP MEDLINE; SYRINGE,10ML,ANGIO,W/RA,-,OEM
Catalog Number 80085007
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the syringe unscrewed off the manifold and became loose several times allowing contrast bubbles to form in the connection point." per the customer contact, after a new manifold was prepared the syringe once again came off the manifold and the procedure ceased shortly after.The sample was requested for evaluation.There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "the syringe unscrewed off the manifold and became loose several times allowing contrast bubbles to form in the connection point." per the customer contact, after a new manifold was prepared the syringe once again came off the manifold and the procedure ceased shortly after.
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).Update to h7: if remedial action initiated, check type.Update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
MEDLINE
Common Device Name
SYRINGE,10ML,ANGIO,W/RA,-,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
10 glen falls
technical park drive
glenn falls NY 12801 3864
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24526167
Report Number3015910259-2026-00071
Device Sequence Number8522628
Product Code DXT
UDI-Device Identifier10193489066838
UDI-Public10193489066838
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K873955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80085007
Device Lot Number0000156801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Patient SexUnknown